# SDR SIMA200733802

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1322
- Condition: Inoperative
- Location: Rudder Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER SYSTEM NR 1 INOP MSG ON EICAS DURING START OF TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  REMOVED AND REPLACED RUDDER SYSTEM 1 PRESSURE SWITCH PER EMB AMM 27-23-04.  OPERATIONAL CHECK GOOD AT THIS TIME AIRCRAFT RETURNED TO SERVICE.
